# SDR R7MA0000722

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 3457 · Global Positioning System
- Part: Sensor
- Part number: 453505
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS SLOW TO COME ON LINE.  (X)
